# SDR CA030326005

- Difficulty date: March 23, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 26,560 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NR  1 ENGINE OIL COOLER FOUND LEAKING. OIL COOLER REPLACED. SERIAL NR UNKNOWN AS DATA PLATE MISSING FROM UNIT. TRYING TO TRACE INFORMATION
